# SDR DALA2017121408623

- Difficulty date: December 13, 2017
- Submitted: December 15, 2017
- Operation: Air carrier
- Aircraft: N1607B
- Make and model: Boeing 767332
- Aircraft serial: 30388
- Aircraft time: 78,131 hours, 10,274 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SEAT 19AB EMERGENCY FLOOR PATH LIGHT WON'T TURN ON UPON SERVICE CHECK. FOUND BROKEN CONNECTOR AND REPLACED EMERGENCY PATH LIGHT PLUG AND CONNECTOR.  SYSTEM OPERATION IS NORMAL.
